Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Amoxicillin Question

(4 Posts)
BaconAndAvocado Thu 11-Feb-16 19:18:05

I started taking amoxicillin yesterday as I have an abscess beneath my tooth.

Although most of the toothache has gone some is still there and I generally feel quite run down and rough.

Is this a normal side effect? Or have the drugs not kicked in yet?

They are a 5 day course of 3 a day 500mg tablets. I have taken 5 so far.

ozymandiusking Thu 11-Feb-16 19:25:33

Amoxicillin doesn't usually make me feel particularly rough, I think it is probably still the infection that hasn't completely cleared up yet.
If you have taken half the course you sound to be doing quite well.
I hope you feel better soon.

NK346f2849X127d8bca260 Thu 11-Feb-16 19:48:49

A friend whose dh is a pharmacist told me that antibiotics take 48 hours to really kick in.

BaconAndAvocado Fri 12-Feb-16 14:18:43

Feel absolutely back to normal today. Must have take the antibiotics a while to work!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now